# SDR SIMA973081

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: HP848430621
- Condition: Sticking
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3584 - CREW REPORTED LANDING GEAR DID NOT EXTEND WHEN SELECTED.  COMPLETED SUCCESSFUL EXTENSION WITH EMERGENCY EXTENSION HANDLE.  MAINTENANCE RAI'D L/G SELECTOR VALVE.  PERFORMED OPS CHECK SEVERAL TIMES WITH NO FAULTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
